Biblioteca de la Universidad Complutense de Madrid

Continuous elliptical and exponential power linear dynamic models

Impacto



Gómez Villegas, Miguel A. y Marín Diazaraque, Juan Miguel (2002) Continuous elliptical and exponential power linear dynamic models. Journal of multivariate analysis, 83 (1). pp. 22-36. ISSN 0047-259X

[img]
Vista previa
PDF
214kB

URL Oficial: http://www.sciencedirect.com/science/journal/0047259X



Resumen

This paper shows a practical and easy to compute generalization of the linear dynamic model, made by assuming a continuous elliptical joint distribution for the parameters and errors. Updated distribution and probabilistic characteristics of the current and future vector of state and observations are given. As a particular simple submodel, the one with a multidimensional exponential power initial distribution is developed. An example to show its use is given


Tipo de documento:Artículo
Palabras clave:Continuous elliptical distribution; Multidimensional exponential power distribution; Global vector; Vector of state; Prior distribution; Updated distribution
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:11149
Depositado:10 Sep 2010 08:28
Última Modificación:04 Mar 2016 15:11

Sólo personal del repositorio: página de control del artículo